Omeprazole and peg tube

Common Questions and Answers about Omeprazole and peg tube

nexium

He suffers from reflux which he takes infant gavicon, domperidone and omeprazole for.He doesn't eat solid foods only stage 1 food he doesn't know how to chew and he doen't speak he.'s also been diagnosed as having sensory , comminication, develement and repetative issues he's being tested for autism.Mymain concern is would this be a long term teatment or wil they remve the peg if and when he starts to eat more. And are there any side effects.
Due to the throat issues (insist it is GERD) both GI and ENT docs suggested Omeprazole. I cut down on that now and take it now and then, never noticed it made a difference. The GI doctor is young and, to his credit, did several tests and biopsies on me. He eventually referred me to a motility specialist over 2 hrs away. This really too long to explain. They said I had some motility problems and put me on Prozac and wanted me on BP meds. My Internist here said no as my BP is low.
And nothing seems to help. I've tried aspri - doesn't work. I try massaging my breast and shoulders and that seems to help a tiny bit. Usually the pain is very dull...but one night I woke up in excruciating pain for about 10 seconds, then it went back to being dull. I'm 24, and I am being treated for Anxiety/Panic Disorder. My Psychiatrist does not think it's related. Does ANYONE have ANY ideas about what could be going on with me?!?!?!
About two months into the Hep C therapy, my stomach started hurting, when that happened I would get hot flashes, I could feel my heart pounding in my chest, a strong burning and taste coming up from my stomach, and pins and needles in my face and arms. I am going for a stomach scope consultation in 6 days. In the meantime I was put on a stronger stomach MED (Pantoprazole 40mg), that still doesn't do much for my stomach or the taste and gas coming up from my stomach.
2 excellent books on Magnesium, It would cover most of your symptoms.. even the bone issues. Taking Omeprazole and the likes could lead to mineral and Vitamin deficiencies due to resulting lack of acid in the stomach. Search You Tube for Magnesium Deficiency. I listened to several Medical personnel talking about Magnesium. Trying to spread the word. Magnesium is a Miracle mineral. It will help several of your symptoms - in time.
I remember the insertion, the stomach, the doc saying he was taking a biopsy and telling the nurse/assistant when to activate the tools, and the pulling out of the tube. I remember clenching down and the feeling of the tube in my throat. I remember it all. If you're having this procedure just make sure they sedate you properly. If they ask, tell them you're a heavyweight. I thought they could get a better idea by using body weight/age/height, etc.
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers